I had taken a prohormone named Epistane for 4 weeks. Following this supplement i took another supplement named Osta Shred which is a Selective Androgen Receptor Modulator (SARM) and Tamoxifen which a SERM. Following the end of my supplement use i noticed that my nipples were sensitive, and they began to lactate upon touch. I went to my doctor and was referred to an endocrinologist. He sent me for blood work and it came back my prolactin was very high. When i asked about what medications could be prescribed to stop this high prolactin and prevent gyno, he was insulted (in my opinion) and then said to see him again in 4 months for more blood work. It has been 2 weeks since my appointment and now i am developing what i think a lump under my right areola. So I did my own extensive research on studies that have examined gynocomastia. I found Tamoxifen has show positive effects on men with minor and early stages of gyno. Just wondering if this is the right course to take. Thank you
No responses have yet been posted. Add your response to this question.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2012 • 1 answer
Posted 7 Aug 2013 • 1 answer
Posted 26 Sep 2014 • 1 answer
Posted 29 Jan 2015 • 1 answer
Posted 20 Oct 2016 • 0 answers